# SDR ASAA2022072339194

- Difficulty date: July 23, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N978AK
- Make and model: Boeing 737-9
- Aircraft serial: 43348
- Aircraft time: 152 hours, 46 cycles
- Engine: Cfmint LEAP1B28
- System (JASC): 7910 · Engine Oil Storage (Airframe Furnished)
- Part: Cap
- Part number: UNKNOWN
- Condition: Open
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LARGE PUDDLE OF OIL DISCOVERED UNDERNEATH ENGINE #2 DURING PREFLIGHT. GROUNDED - YES. PERFORMED INSPECTION FOR OIL LEAK ON #2 ENG. FOUND CAP ON OIL TANK OPEN. SECURED CAP AND CLEANED ESIDU FROM AREA. B737-9 AMM 71-71-00-200-801-F00. OIL QTY IS WITH IN LIMITS PER AMM 12-13-11-600-801. AIRCRAFT OK FOR SERVICE.
